# SDR SWAA2019032530945

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 51,425 hours, 30,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65545820A
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE ON L1 DOOR BROKEN.  R&R HANDLE PER AMM.
